MENU

You are here

Publications

Export 58 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Guzzetti D. Solving PVI by Isomonodromy Deformations. In: Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. SISSA; 2011. Available from: http://hdl.handle.net/1963/6522
Guzzetti D. An asymptotic reduction of a Painlevé VI equation to a Painlevé III. J.Phys.A: Math.Theor. 44 (2011) 215203 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5124
Guzzetti D. The elliptic representation of the sixth Painlevé equation. Théories asymptotiques et équations de Painlevé : [colloque], Angers, juin 2004 / édité par Éric Delabaere, Michèle Loday-Richaud. - Paris : Société mathématique de France, 2006. - Collection SMF. Séminaires et congrès. - page : 83-101 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6529
Guzzetti D. Stokes Matrices for Frobenius Manifolds and the 6 Painlevé Equation. In: Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Kobe University, Japan; 2000. Available from: http://hdl.handle.net/1963/6546
Guzzetti D. On the Logarithmic Asymptotics of the Sixth Painleve\' Equation (Summer 2007). J.Phys.A: Math.Theor. 41,(2008), 205201-205247 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6521
Guzzetti D. Inverse problem for Semisimple Frobenius Manifolds Monodromy Data and the Painleve\\\' VI Equation. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1557
Guzzetti D. A Review of the Sixth Painlevé Equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34658
Guzzetti D. Stokes matrices and monodromy of the quantum cohomology of projective spaces. Comm. Math. Phys. 207 (1999) 341-383 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3475
Guzzetti D. The Elliptic Representation of the Painleve 6 Equation. Deformation of differential equations and asymptotic analysis / Yoshishige Haraoka. - Kyōto : Kyoto University, Research Institute for Mathematical Sciences, 2002. - RIMS kokyuroku, volume 1296 . - page: 112-123 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6530
Guzzetti D. Tabulation of Painlevé 6 transcendents. Nonlinearity, Volume 25, Issue 12, December 2012, Pages 3235-3276 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6520
Guzzetti D, Mantica G. The Asymptotic Behaviour of the Fourier Transforms of Orthogonal Polynomials II: L.I.F.S. Measures and Quantum Mechanics. Ann. Henri Poincar´e 8 (2007), 301–336. 2007 .
Guzzetti D. On the critical behavior, the connection problem and the elliptic representation of a Painleve\\\' VI equation. Math. Phys. Anal. Geom. 4 (2001) 293-377 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1293
Guzzetti D. Poles Distribution of PVI Transcendents close to a Critical Point (summer 2011). Physica D: Nonlinear Phenomena, Volume 241, Issue 23-24, 1 December 2012, Pages 2188-2203 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6526
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Guzzetti D. On the Critical Behavior, the Connection Problem and the Elliptic Representation of a Painlevé VI Equation. Mathematical Physics, Analysis and Geometry 4: 293–377, 2001. 2001 .
Guzzetti D. Solving the Sixth Painlevé Equation: Towards the Classification of all the Critical Behaviors and the Connection Formulae. Int Math Res Notices (2012) 2012 (6): 1352-1413 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6093
Guzzetti D. Matching Procedure for the Sixth Painlevé Equation (May 2006). Journal of Physics A: Mathematical and General, Volume 39, Issue 39, 29 September 2006, Article numberS02, Pages 11973-12031 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/6524
Guzzetti D. Inverse Problem for Semisimple Frobenius Manifolds Monodromy Data and the Painlevé VI Equation. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5431
Guzzetti D. A Review on The Sixth Painleve\' Equation. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6525
Guzzetti D. Inverse Problem and Monodromy Data for Three-Dimensional Frobenius Manifolds. Mathematical Physics, Analysis and Geometry 4: 245–291, 2001. 2001 .
Gursky M, Malchiodi A. Non-uniqueness results for critical metrics of regularized determinants in four dimensions. Communications in Mathematical Physics, Volume 315, Issue 1, September 2012, Pages 1-37 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6559
Gui C, Malchiodi A, Xu H, Yang P. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), 1023-1032 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4100
Griguolo L, Seminara D, Szabo RJ, Tanzini A. Black Holes, Instanton Counting on Toric Singularities and q-Deformed Two-Dimensional Yang-Mills Theory.; 2007. Available from: http://hdl.handle.net/1963/1888
Grava T, Klein C. Numerical study of a multiscale expansion of KdV and Camassa-Holm equation.; 2007. Available from: http://hdl.handle.net/1963/2527
Grava T, Kapaev A, Klein C. On the tritronquée solutions of P$_I^2$. SISSA; 2013.

Pages

Sign in